RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2013, Volume 21, Number 1, Pages 109–122 (Mi timb192)  

On metric estimates of approximation properties of monic polynomial values

N. V. Shamukovaab, N. I. Kaloshaab

a Belarusian State Economic University
b Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: The cases of convergence are proved in several analogues of Khinchine's theorem for approximation of zero by values of monic integer polynomials, including the case of nonmonotonic functions in the right-hand side of the inequalities and simultaneous approximations in $\mathbb{R}^2$.

Full text: PDF file (224 kB)
References: PDF file   HTML file
UDC: 511.36
Received: 15.10.2012

Citation: N. V. Shamukova, N. I. Kalosha, “On metric estimates of approximation properties of monic polynomial values”, Tr. Inst. Mat., 21:1 (2013), 109–122

Citation in format AMSBIB
\Bibitem{ShaKal13}
\by N.~V.~Shamukova, N.~I.~Kalosha
\paper On metric estimates of approximation properties of monic polynomial values
\jour Tr. Inst. Mat.
\yr 2013
\vol 21
\issue 1
\pages 109--122
\mathnet{http://mi.mathnet.ru/timb192}


Linking options:
  • http://mi.mathnet.ru/eng/timb192
  • http://mi.mathnet.ru/eng/timb/v21/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:123
    Full text:52
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019